# SDR DALA2022033102169

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION ON RIVETS COMMON TO SHEAR TIE LOCATED FR 30 AND TR 39L TO STR 40L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RIVETS COMMON TO SHEAR TIE PER A320 SRM 51-42-11. (2177478)
